Solution de la question 87 (Prouhet)
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1851)
- Volume: 10, page 147-152
- ISSN: 1764-7908
Access Full Article
topHow to cite
topDenis, J.. "Solution de la question 87 (Prouhet)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 10 (1851): 147-152. <http://eudml.org/doc/96233>.
@article{Denis1851,
author = {Denis, J.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {147-152},
publisher = {Bachelier},
title = {Solution de la question 87 (Prouhet)},
url = {http://eudml.org/doc/96233},
volume = {10},
year = {1851},
}
TY - JOUR
AU - Denis, J.
TI - Solution de la question 87 (Prouhet)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1851
PB - Bachelier
VL - 10
SP - 147
EP - 152
LA - fre
UR - http://eudml.org/doc/96233
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.